Coverart for item
The Resource Nonlinear nonlocal equations in the theory of waves, P.I. Naumkin, I.A. Shishmarev

Nonlinear nonlocal equations in the theory of waves, P.I. Naumkin, I.A. Shishmarev

Label
Nonlinear nonlocal equations in the theory of waves
Title
Nonlinear nonlocal equations in the theory of waves
Statement of responsibility
P.I. Naumkin, I.A. Shishmarev
Creator
Contributor
Subject
Language
  • eng
  • rus
  • eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1961-
http://library.link/vocab/creatorName
Naumkin, P. I.
Dewey number
532/.593/01515353
Illustrations
illustrations
Index
no index present
LC call number
  • QA3
  • QC157
LC item number
  • .T7 v.133
  • .N3813 1994
Literary form
non fiction
Nature of contents
bibliography
http://library.link/vocab/relatedWorkOrContributorName
Shishmarev, I. A.
Series statement
Translations of mathematical monographs,
Series volume
v. 133
http://library.link/vocab/subjectName
  • Waves
  • Nonlinear wave equations
  • Nonlinear wave equations
  • Waves
  • Nichtlineare Differentialgleichung
  • Wellengleichung
  • Golven (algemeen, natuurkunde)
  • Niet-lineaire vergelijkingen
  • Ondes
Label
Nonlinear nonlocal equations in the theory of waves, P.I. Naumkin, I.A. Shishmarev
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 281-289)
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Chapter 8. Asymptotics as t ->
  • Chapter 9. Asymptotics of solutions for a system of equations of surface waves for large times
  • Chapter 10. The step-decaying problem for the Korteweg-de Vries-Burgers equation
  • Introduction
  • Chapter 1. Simplest properties of solutions of nonlinear nonlocal equations
  • Chapter 2. The Cauchy problem for the Whitham equation
  • Chapter 3. The periodic problem
  • Chapter 4. The system of equations of surface waves
  • Chapter 5. Generalized solutions
  • Chapter 6. The asymptotics as t ->
  • Chapter 7. Asymptotics of solutions of the Whitham equation for large times
Control code
28183661
Dimensions
26 cm.
Extent
ix, 289 pages
Isbn
9780821845738
Lccn
93008452
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)28183661
Label
Nonlinear nonlocal equations in the theory of waves, P.I. Naumkin, I.A. Shishmarev
Publication
Bibliography note
Includes bibliographical references (pages 281-289)
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
  • Chapter 8. Asymptotics as t ->
  • Chapter 9. Asymptotics of solutions for a system of equations of surface waves for large times
  • Chapter 10. The step-decaying problem for the Korteweg-de Vries-Burgers equation
  • Introduction
  • Chapter 1. Simplest properties of solutions of nonlinear nonlocal equations
  • Chapter 2. The Cauchy problem for the Whitham equation
  • Chapter 3. The periodic problem
  • Chapter 4. The system of equations of surface waves
  • Chapter 5. Generalized solutions
  • Chapter 6. The asymptotics as t ->
  • Chapter 7. Asymptotics of solutions of the Whitham equation for large times
Control code
28183661
Dimensions
26 cm.
Extent
ix, 289 pages
Isbn
9780821845738
Lccn
93008452
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
illustrations
System control number
(OCoLC)28183661

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...